Texas, 2013Tornado in Texas, June 2, 2013
June 2, 2013 · NWS CRP · 1 event in 1 county or zone
Scattered showers and thunderstorms developed along the coast during the morning hours. A weak tornado was observed south of the Corpus Christi International Airport.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms developed along the coast during the morning hours. A weak tornado was observed south of the Corpus Christi International Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 2, 8:46 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 2, 8:46 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 AM CDT SUN JUN 2 2013
.DISCUSSION...AGAIN A QUICK UPDATE TO EXPAND POPS ACROSS ZONES
THIS MORNING. CONVECTION CONTINUES TO DEVELOP AND SPREAD AS
BOUNDARY MOVES FURTHER SOUTH THIS MORNING. WILL CONTINUE TO
MONITOR FOR FUTURE UPDATES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 94 76 94 77 95 / 40 10 0 0 0
VICTORIA 91 71 94 72 93 / 50 10 0 0 0
LAREDO 101 77 100 77 102 / 10 10 0 0 0
ALICE 96 74 96 74 98 / 30 10 0 0 0
ROCKPORT 90 76 90 78 90 / 40 10 0 0 0
COTULLA 97 74 98 74 103 / 40 10 0 0 0
KINGSVILLE 95 77 95 76 96 / 30 10 0 0 0
NAVY CORPUS 88 77 88 77 89 / 30 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
LK/84...SHORT TERM
Hazardous weather outlook, Jun 2, 3:40 AM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
440 AM CDT SUN JUN 2 2013
GMZ230-235-250-255-270-275-TXZ229>234-239>247-030945-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
440 AM CDT SUN JUN 2 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
A WEAK FRONTAL BOUNDARY WILL APPROACH THE AREA TODAY BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA...ESPECIALLY
ACROSS THE COASTAL PLAINS AND VICTORIA CROSSROADS. LOCALLY HEAVY
RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
RH/GW
In the hours before
Special weather statement, Jun 2, 8:05 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
905 AM CDT SUN JUN 2 2013
TXZ231>234-241>247-021830-
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
905 AM CDT SUN JUN 2 2013
...FUNNEL CLOUDS POSSIBLE THIS AFTERNOON OVER SOUTH TEXAS...
BRIEF FUNNEL CLOUDS WILL BE POSSIBLE WITHIN THUNDERSTORMS THIS
AFTERNOON. EXPECT THESE FUNNELS TO BE WEAK AND SHORT-LIVED...AND
NORMALLY DO NOT TOUCH DOWN.
IF YOU SEE A FUNNEL CLOUD...GO INDOORS AND STAY AWAYS FROM
WINDOWS.
PLEASE PASS ON REPORTS OF FUNNEL CLOUDS TO YOUR LOCAL LAW
ENFORCEMENT.
STAY TUNED TO LOCAL MEDIA OUTLETS AND NOAA WEATHER RADIO FOR THE
LATEST SEVERE WEATHER INFORMATION.
LK
Tornado, Nueces
- When
- June 2, 9:50 AM CST to 9:52 AM CST
- Where
- Nueces County, 6.11 mi S of San Juan to 5.97 mi S of San Juan
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 10 yd
- Reported by
- Public
- Coordinates
- 27.682, -97.530
Public shared a photo of a landspout tornado about 5 miles south of the Corpus Christi International Airport near Farm to Market Road 43 and County Road 53. There was no damage as the tornado remained over farm land.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Arizona, June 2, 20131 death · 2 events
- Flash Flooding and Flooding in South Carolina, June 2 to 3, 2013$395,000 · 11 events
- Hail and Damaging Winds in Georgia, June 2, 2013$312,000 · 1.25 in hail · 14 events
- Tornado and Damaging Winds in South Carolina, June 2, 2013$150,000 · EF1 · 4 events
- Flash Flood in Georgia, June 2 to 3, 2013$120,000 · 1 event
- Flash Flooding in Maine, June 2, 2013$100,000 · 2 events
- Damaging Wind in Texas, June 2, 2013$100,000 · 56 kt wind · 1 event
- Flash Flooding and Hail in Maine, June 2, 20131.75 in hail · 46 events
- Flooding in Missouri, June 2 to 3, 2013$73,000 · 2 events
- Tornado and Hail in Maine, June 2, 2013EF0 · 34 events
- Hail and Damaging Winds in New York, June 2, 2013$20,000 · 1 in hail · 6 events
- Damaging Winds in New Hampshire, June 2, 201350 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460981.